A member asked:

What is causing my acne to still flair up 4 months after a d and c, and if its hormonal will it stop ovulation?

4 doctors weighed in across 2 answers
Dr. Gerard Honore answered

Specializes in Fertility Medicine

For sure. Acne is sometimes a sign of increased androgen, but it's definitely nto related to d&c. If you are having regular periods then 99% you are ovulating normally; if not see you doctor to learn more.

Answered Oct 4, 2016

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Amy Miller answered

Specializes in family Medicine

A D&C is stripping out the lining of the uterus--it doesn't stop hormone production. That is usually done by the ovaries and to a lesser extent the adrenals. You may indeed be experiencing hormonal acne and the hormones can affect ovulation. Often the androgen hormones (think testosterone) contribute to breakouts-sometimes an oral medicine called spironolactone can be helpful to block acne.

Answered Oct 24, 2017

5.2k views

Thank

Related Questions

A member asked:

How do you get rid of acne caused by hormonal imbalance.?

A doctor has provided 1 answer

A member asked:

Which herbs can treat the hormonal imbalance that causes acne?

4 doctors weighed in across 2 answers

A member asked:

Is hormonal imbalance the cause of back acne?

A doctor has provided 1 answer

A member asked:

Does mastrubution on boys cause acne? I'm 18 yr old, is it hormonal acne?

4 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...